Title

A Note on the Distribution Functions of LIML and 2SLS Structural Coefficient Estimators in the Exactly Identified Case

Publication Type

Journal Article

Publication Date

1979

Abstract

Many alternative techniques of estimating coefficients appearing in the structural representation of econometric models have been developed. The techniques of two-stage least squares (2SLS) and limited information maximum likelihood (LIML) yield identical estimates in the exactly identified case. The derivations of the density functions of these estimators for overidentified structural equations do not formally include the exactly identified case. In this note we demonstrate that the previously obtained density functions include results consistent with exact identification as a special case. A correction to the expression for the LIML density function obtained by Mariano and Sawa is also reported.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of the American Statistical Association

Volume

74

Issue

368

First Page

847

Last Page

848

ISSN

0162-1459

Identifier

10.1080/01621459.1979.10481040

Publisher

Taylor and Francis

Additional URL

http://dx.doi.org/10.1080/01621459.1979.10481040

This document is currently not available here.

Share

COinS